Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 177, NWS Amarillo, TX

June 25, 2017Deaf Smith County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 25, 2017, 9:28 PM CDT for Deaf Smith County, Texas. It was in force for 92 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2017, 9:28 PM CDT (02:28 UTC)
Expired
Jun 25, 2017, 11:00 PM CDT
In force
92 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

County Deaf Smith County, TX

The radar

The Cannon AFB radar (KFDX), 86 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:52 PM CDTHAIL 2.5Simms, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS54 KAMA 260228
SVRAMA
TXC117-260400-
/O.NEW.KAMA.SV.W.0177.170626T0228Z-170626T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
928 PM CDT SUN JUN 25 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Central Deaf Smith County in the Panhandle of Texas...

* Until 1100 PM CDT

* At 927 PM CDT, a severe thunderstorm was located 7 miles north of
  Simms, or 17 miles southwest of Vega, moving south at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected. 

* Locations impacted include...
  Hereford, Simms and Bootleg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3518 10283 3519 10256 3475 10232 3475 10304
      3481 10304
TIME...MOT...LOC 0227Z 011DEG 17KT 3514 10270 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Beat
6 follow-up statements
158 
WWUS54 KAMA 260250
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
950 PM CDT SUN JUN 25 2017

TXC117-260400-
/O.CON.KAMA.SV.W.0177.000000T0000Z-170626T0400Z/
Deaf Smith TX-
950 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN DEAF SMITH COUNTY...

At 950 PM CDT, a severe thunderstorm was located over Simms, or 19
miles southwest of Vega, moving south at 20 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Hail may 
         accumulate on roadways causing hazardous travel. 

Locations impacted include...
Hereford, Simms and Bootleg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3514 10275 3514 10255 3475 10232 3475 10304
      3480 10300
TIME...MOT...LOC 0250Z 003DEG 19KT 3506 10268 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Beat
008 
WWUS54 KAMA 260309
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1009 PM CDT SUN JUN 25 2017

TXC117-260400-
/O.CON.KAMA.SV.W.0177.000000T0000Z-170626T0400Z/
Deaf Smith TX-
1009 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN DEAF SMITH COUNTY...

At 1008 PM CDT, a severe thunderstorm was located 4 miles south of
Simms, or 17 miles northwest of Hereford, moving south at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Hail may 
         accumulate on roadways causing hazardous travel. 

Locations impacted include...
Hereford, Simms and Bootleg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3508 10276 3509 10252 3475 10232 3475 10304
      3480 10300
TIME...MOT...LOC 0308Z 000DEG 22KT 3497 10264 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Beat
199 
WWUS54 KAMA 260323
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1023 PM CDT SUN JUN 25 2017

TXC117-260400-
/O.CON.KAMA.SV.W.0177.000000T0000Z-170626T0400Z/
Deaf Smith TX-
1023 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN DEAF SMITH COUNTY...

At 1022 PM CDT, a severe thunderstorm was located 9 miles south of
Simms, or 15 miles west of Hereford, moving south at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Hereford and Bootleg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3502 10277 3504 10250 3475 10232 3475 10295
TIME...MOT...LOC 0322Z 011DEG 17KT 3490 10266 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Beat
352 
WWUS54 KAMA 260335
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1035 PM CDT SUN JUN 25 2017

TXC117-260400-
/O.CON.KAMA.SV.W.0177.000000T0000Z-170626T0400Z/
Deaf Smith TX-
1035 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTH CENTRAL DEAF SMITH COUNTY...

At 1035 PM CDT, a severe thunderstorm was located 7 miles east of
Bootleg, or 13 miles north of Friona, moving south at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Hereford and Bootleg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3494 10276 3497 10247 3475 10232 3475 10288
TIME...MOT...LOC 0335Z 011DEG 17KT 3484 10267 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
914 
WWUS54 KAMA 260346
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1046 PM CDT SUN JUN 25 2017

TXC117-260400-
/O.CON.KAMA.SV.W.0177.000000T0000Z-170626T0400Z/
Deaf Smith TX-
1046 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTH CENTRAL DEAF SMITH COUNTY...

At 1046 PM CDT, a severe thunderstorm was located 7 miles north of
Black, or 11 miles northeast of Friona, moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Hereford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3486 10269 3487 10242 3475 10232 3475 10281
TIME...MOT...LOC 0346Z 003DEG 22KT 3479 10264 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
326 
WWUS54 KAMA 260353
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1053 PM CDT SUN JUN 25 2017

TXC117-260403-
/O.EXP.KAMA.SV.W.0177.000000T0000Z-170626T0400Z/
Deaf Smith TX-
1053 PM CDT SUN JUN 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DEAF SMITH
COUNTY WILL EXPIRE AT 1100 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.

LAT...LON 3486 10269 3487 10242 3475 10232 3475 10281
TIME...MOT...LOC 0353Z 011DEG 17KT 3477 10265 

$$

Beat

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:41 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 25, 6:41 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
641 PM CDT Sun Jun 25 2017

.AVIATION...
For the 00z TAFs...
Thunderstorms over northern parts of forecast area will likely
pose a near-term threat at GUY, with DHT being threatened
slightly later.  Less certainty for timing for AMA, but
thunderstorms are likely this evening and tonight.  MVFR ceilings
expected to develop at all terminals before sunrise, probably
lasting much of the morning.  Amendments likely to be forthcoming
due to timing uncertainties.

Cockrell

&&

.PREV DISCUSSION... /Issued 410 PM CDT Sun Jun 25 2017/

DISCUSSION...
Not much for changes in this forecast package as the forecast is
still pretty well on track. Temps this afternoon have been
slightly warmer than yesterday with the higher temps in the west
today and cooler on the eastern side of the CWA due to clouds
hanging on longer there. The break in clouds has allowed for more
daytime heating and thus increasing the instability today. CAMs
are still disagreeing slightly on the extent of coverage for
showers and thunderstorms this afternoon through the night. Feel
there is a decent chance for storms to develop and move across the
majority of the area overnight. Due to the increased instability
and better shear today, storms may become stronger than what we
saw yesterday; some of the storms on the western half of the area
may become severe with large hail and damaging winds being the
primary threats. We are already seeing initiation in Sherman and
Moore and expect more storms to fire up within the area or move in
from the mountains in New Mexico.

Monday will look somewhat similar to today with some of the cloud
cover lingering in the morning hours, followed by a break out of
clouds and then storms again in the late afternoon to evening.
These storms may also become strong to severe depending on how
much clouds break out, allowing for more instability to be
generated. Tuesday looks to see a warm up as winds turn more
southwesterly in the low levels and allow for downsloping winds.
As the upper level ridge moves across the central Plains, this
will be the last day for northwest flow aloft and thus the final
day for storm chances to come in from the mountains. Mid week will
see zonal flow aloft as a trough tries to move south from Canada.
This will lead to even more downsloping and warmer temps. The end
of the week will see a return of high pressure building up in the
desert southwest. This leads to a return of precip chances for the
weekend.

Beat

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                60  82  61  87  67 /  60  40  30  10  10
Beaver OK                  60  86  63  90  71 /  40  20  30  10  20
Boise City OK              59  82  60  87  66 /  60  20  20  10  20
Borger TX                  63  86  64  89  71 /  60  30  20  10  20
Boys Ranch TX              61  86  61  89  68 /  70  40  30  10  10
Canyon TX                  60  83  61  87  67 /  60  40  30  10  10
Clarendon TX               62  82  62  86  68 /  50  40  30  10  10
Dalhart TX                 60  86  61  87  65 /  70  30  20  10  20
Guymon OK                  62  85  63  90  69 /  60  20  20  10  20
Hereford TX                59  85  61  87  67 /  70  40  30  10  10
Lipscomb TX                64  85  63  88  72 /  40  30  30  10  20
Pampa TX                   62  84  61  86  68 /  50  30  20  10  20
Shamrock TX                65  85  63  87  70 /  40  40  30  10  10
Wellington TX              67  85  64  88  71 /  40  40  30  10  10

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/14
Hazardous weather outlook, Jun 25, 4:19 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
419 PM CDT Sun Jun 25 2017

OKZ001>003-TXZ001>020-261000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
419 PM CDT Sun Jun 25 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are possible over all of the Oklahoma and Texas
Panhandles today. Some storms across the northwestern third of the
Panhandles may become severe, with large hail and damaging winds
being the primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible across all of the Texas and
Oklahoma Panhandles Monday through Tuesday night. Isolated strong
to severe storms will be possible mainly in the western Texas and
Oklahoma Panhandles Monday and Tuesday. Isolated thunderstorms
will be possible again for portions of the Panhandles on Thursday
night and Friday night through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Jun 25, 8:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     3 SW DALHART            36.03N 102.55W
06/25/2017  M67 MPH          HARTLEY            TX   ASOS

&&

EVENT NUMBER AMA1700728

JC
Local storm report, Jun 25, 9:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
909 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             3 WSW DALHART           36.04N 102.57W
06/25/2017  M1.75 INCH       HARTLEY            TX   PUBLIC

            SOCIAL MEDIA PICTURE CONFIRMED GOLFBALL SIZED HAIL.

&&

EVENT NUMBER AMA1700729

WEBER
Special weather statement, Jun 25, 9:14 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
914 PM CDT SUN JUN 25 2017

TXZ011-012-260315-
Potter TX-Oldham TX-
914 PM CDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OLDHAM AND WESTERN
POTTER COUNTIES UNTIL 1015 PM CDT...

At 914 PM CDT, Doppler radar was tracking a strong thunderstorm over
Valley De Oro, or 23 miles northwest of Amarillo, moving south at 10
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Valley De Oro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3554 10215 3550 10189 3525 10191 3529 10222
TIME...MOT...LOC 0214Z 009DEG 10KT 3545 10209

Beat
Local storm report, Jun 25, 9:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
916 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     14 SW DALHART           35.91N 102.69W
06/25/2017  M81 MPH          HARTLEY            TX   BROADCAST MEDIA

            FROM THE KVII SCHOOLNET SITE AT OLSON RANCH.

&&

EVENT NUMBER AMA1700730

14
Special weather statement, Jun 25, 9:17 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Amarillo TX
917 PM CDT SUN JUN 25 2017

TXZ011-016-260315-
Deaf Smith TX-Oldham TX-
917 PM CDT SUN JUN 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OLDHAM AND NORTH
CENTRAL DEAF SMITH COUNTIES UNTIL 1015 PM CDT...

At 917 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Adrian, or 15 miles west of Vega, moving southeast at
10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Simms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3524 10280 3525 10262 3508 10240 3496 10282
TIME...MOT...LOC 0217Z 331DEG 8KT 3517 10269

Beat
Local storm report, Jun 25, 9:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
927 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             2 NW DALHART            36.08N 102.54W
06/25/2017  E0.88 INCH       DALLAM             TX   FIRE DEPT/RESCUE

            HAIL COVERING THE ROADWAYS AT THE INTERSECTION OF
            FM1727 AND HWY 87 NORTH.

&&

EVENT NUMBER AMA1700731

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:04 PM CDTSevere Thunderstorm WarningAMADallam86 min
Jun 25, 7:54 PM CDTSevere Thunderstorm WarningAMAMoore62 min
Jun 25, 8:04 PM CDTSevere Thunderstorm WarningAMADallam, Hartley86 min
Jun 25, 8:17 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore118 min
Jun 25, 8:55 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham95 min
Jun 25, 9:14 PM CDTSpecial Weather StatementAMAPotter61 min
Jun 25, 9:17 PM CDTSpecial Weather StatementAMADeaf Smith58 min
Jun 25, 9:32 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall88 min
Jun 25, 10:18 PM CDTSpecial Weather StatementAMACarson, Potter57 min
Jun 25, 10:27 PM CDTSpecial Weather StatementAMADeaf Smith33 min
Jun 25, 10:33 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham, Potter, Randall117 min
Jun 25, 10:57 PM CDTSpecial Weather StatementAMAArmstrong, Deaf Smith, Randall63 min
Jun 25, 11:13 PM CDTFlash Flood WarningAMAPotter, Randall2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.